Article

6 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates

  • You can purchase this item in Pay Per ViewPay per View - FAQ : 30,00 € Taxes included to order
    Pages Iconography Videos Other
    4 6 0 0


Revue du rhumatisme
Volume 72, n° 7
pages 646-649 (juillet 2005)
Doi : 10.1016/j.rhum.2004.06.013
Received : 23 December 2003 ;  accepted : 30 June 2004
Enthésopathies sous acitrétine au cours d'un rhumatisme psoriasique
Acitretin-induced enthesitis in a patient with psoriatic arthritis
 

Véronique Vincent a, , Laurent Zabraniecki a, Olivier Loustau b, Bertrand Godfrin a, Frédérique Bertrand Latour a, Jean-Jacques Railhac b, Bernard Fournié a
a Service de clinique rhumatologique, CHU Purpan, place du Docteur-Baylac 31059 Toulouse, France 
b Service central d'imagerie médicale, CHU Purpan, place du Docteur-Baylac 31059 Toulouse, France 

*Auteur correspondant.
Résumé

Nous rapportons l'observation d'un patient ayant un rhumatisme psoriasique avec une atteinte cutanée traitée depuis dix ans par de l'acitrétine. Le bilan radiographique met en évidence des ossifications exubérantes de certaines enthèses. Celles-ci sont atypiques pour un rhumatisme psoriasique. Nous les avons imputées à l'acitrétine. En effet, les rétinoïdes sont reconnus pour donner des lésions d'hyperostose, surtout s'ils sont pris à forte dose et sur une longue période. L'association de deux diathèses avec un tropisme commun pour les enthèses expliquerait l'exubérance des ossifications rencontrées chez notre patient.

The full text of this article is available in PDF format.
Abstract

A patient with psoriatic arthritis and cutaneous psoriasis took acitretin for ten years to treat his skin lesions. Radiographs disclosed exuberant ossifications in several entheses. Their features were not typical for psoriatic arthritis but were consistent with acitretin-induced hyperostosis. Retinoids are known to induce hyperostosis, most notably when they are used in high dosages and over long periods. The concomitant presence of two conditions affecting the entheses may explain the exuberant nature of the ossifications in our patient.

The full text of this article is available in PDF format.

Mots clés : Rétinoïdes, Enthèses, Rhumatisme psoriasique

Keywords : Retinoids, Entheses, Psoriatic arthritis



 Pour citer cet article, utiliser ce titre en anglais et sa référence dans le même volume de Joint Bone Spine .



© 2004  Elsevier SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline